MathSciNet Relay Station
MathSciNet bibliographic data
MR620321 (82g:62006) 62-02 (60E15 60F05 62F12 65U05)
Ibragimov, I. A.; Hasʹminskiĭ, R. Z. Statistical estimation. Asymptotic theory. Translated from the Russian by Samuel Kotz. Applications of Mathematics, 16. Springer-Verlag, New York-Berlin, 1981. vii+403 pp. ISBN: 0-387-90523-5
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement